MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 7 HOLES/98MM; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 7 HOLES/98MM; APPLIANCE,FIXATION,NAIL
Model Number 245.071
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a revision of hardware on the radius due to delayed healing and nonunion.The patient originally had both forearm bones fractured (radius and ulna).The locking compression plate (lcp) was applied to the ulna and a recon plate was applied to the radius in 2018.Post-operative on an unknown date, the recon plate was identified as bent and the fracture malreduced.The plate had to be removed and fracture fixed.Procedure and patient status are unknown.This complaint involves two (2) device.This report is for one (1) 3.5mm lcp reconstruction plate 7 holes/98mm.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, patient underwent a revision surgery on the radius due to delayed healing and non-union.The patient originally had both bone forearm fractured.The locking compression plate (lcp) was applied to the ulna and a reconstruction plate was applied to the radius in 2018.The recon plate was observed to be bent and fracture malreduced.The malfunctioned plate was removed and fracture was fixed.The procedure was successfully completed with no surgical delay.Patient status was reportedly fine.

Brand Name
3.5MM LCP RECONSTRUCTION PLATE 7 HOLES/98MM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8336022
Report Number2939274-2019-56433
Device Sequence Number11175220
Product Code KTT
UDI-Device Identifier10886982169600
UDI-Public(01)10886982169600
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number245.071
Device Catalogue Number245.071
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2019
Supplement Date Received by Manufacturer03/07/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date03/15/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR